Uniqueness of non-topological solutions for the Chern-Simons system with two Higgs particles

Hsin-Yuan Huang, Chang Shou Lin

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We study the non-topological radial solutions of the Abelian Chern-Simons equation with two Higgs particles. We establish the non-degeneracy property of linearized equation and the uniqueness property for the corresponding non-topological radial solutions.

Original languageEnglish
Pages (from-to)274-284
Number of pages11
JournalKodai Mathematical Journal
Volume37
Issue number2
DOIs
StatePublished - 1 Jan 2014

Keywords

  • Chern-Simons system
  • Non-topological solutions
  • Uniqueness

Fingerprint Dive into the research topics of 'Uniqueness of non-topological solutions for the Chern-Simons system with two Higgs particles'. Together they form a unique fingerprint.

  • Cite this